# SDR 2018F00142

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: General aviation
- Aircraft: N530H
- Make and model: Snias AS350B3
- Aircraft serial: 4553
- Aircraft time: 5,733 hours, 11,333 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,548 hours, 8,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Bent
- Location: C/B Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  DURING NORMAL SHUTDOWN PROCEDURES, THE PILOT REPORTED A BURNED ELECTRICAL ODOR IN COCKPIT, SHORTLY FOLLOWING CREW REPORTED LIGHT SMOKE COMING FROM THE LEFT SIDE OF THE CENTER CONSOLE CIRCUIT BREAKER AREA.  PILOT PROCEEDED TO SHUTDOWN.  MAINTENANCE PROCEEDED TO INSPECT THE AREA,  AND FOUND CIRCUIT BREAKER BRACKET ON THE LEFT SIDE OF THE CENTER CONSOLE TO BE DENTED FROM STRETCHER ALLOWING SCREW TO ARC ON CIRCUIT BREAKER. THE BRACKET WAS REMOVED AND STRAIGHTENED ALLOWING SIGNIFICANT CLEARANCE BETWEEN THE ARCING POINT. OPS AND FUNCTIONAL CHECKED WERE THOROUGHLY PERFORMED WITH NO DEFECTS/MALFUNCTIONS OR REOCCURRING ARCING NOTED.
